# SDR IPXA1564018

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING LWR WIGGLE PLATE (OTBD) CRACKED INBD OF THE NR 5 SPOILER ACTUATOR (DAMAGE IS BEYOND SRM LIMITS).  R & R WIGGLE PLATE IAW SRM 51-40-02.
